Record number :
1564484
Title of article :
Commutants of Toeplitz operators with radial symbols on the Fock–Sobolev space
Author/Authors :
Choe، نويسنده , , Boo Rim and Yang، نويسنده , , Jongho، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2014
Pages :
12
From page :
779
To page :
790
Abstract :
In the setting of the Fock space over the complex plane, Bauer and Lee have recently characterized commutants of Toeplitz operators with radial symbols, under the assumption that symbols have at most polynomial growth at infinity. Their characterization states: If one of the symbols of two commuting Toeplitz operators is nonconstant and radial, then the other must be also radial. We extend this result to the Fock–Sobolev spaces.
Keywords :
Fock–Sobolev space , Commutant , Radial symbol , Toeplitz operator
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2014
Link To Document :
بازگشت